# SDR DL757951820

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Nose
- Component: 141N782013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED RADOME IN SHOP FOR DELAMINATION.  INSPECTED RADOME AND FOUND EXCESSIVE MOISTURE.  REMOVED INSIDE SKIN TO DRY MOISTURE.  REPLACED DAMAGE CORE, REPLACED INSIDE SKIN AS PER SRM 53-10-72 ERROSION PROTECTION AND PAINT APPLIED AS PER PS 900-9-1-11, NR 05.  TRANSMISSIVITY TESTED AND PASSED TEST.  RADOME SENT TO STOCK.
